Growth and Form

ISSN (Online):
2589-8426
ISSN (Print):
N/A
Editor(s)-in-Chief:

Johan Gielis, Wendy Goemans

Indexed in:
  • General: Ulrichsweb, Google Scholar
  • Local: CNKI, Wanfang Data

Growth and Form is an international, peer-reviewed journal which is devoted to the geometric analysis of growth and form, as visible in such areas as biology and physics. Read full Aims & Scope.

This is an open access journal, i.e. all articles are immediately and permanently free to read, download, copy & distribute. The journal is published under the CC BY-NC 4.0 user license which defines the permitted 3rd-party reuse of its articles. Publication in this journal is free of charge for Authors. All open access publication fees are subsidized by the publisher. Note that this is a promotional offer which applies to all papers submitted before 31 December 2020.

For any questions about this publication, please contact our publishing team.

Journal Metrics

Impact Factor
N/A
5-Year Impact Factor
N/A
Immediacy Index
N/A
CiteScore
N/A
Source-Normalized Impact/Paper
N/A
SCImago Journal Rank
N/A
Field-Weighted Citation Impact
N/A
Eigenfactor
N/A
Article Influence
N/A
Total Citations (Scopus data)
3
Cited Half-Life
N/A
Citing Half-Life
N/A
Total Downloads
1,146
Average Publication Speed
N/A
Acceptance Rate
N/A

The Möbius Phenomenon in Generalized Möbius-Listing Bodies with Cross Sections of Odd and Even Polygons

J. Gielis, I. Tavkhelidze
In Press, Uncorrected Proof, Available Online: 5 January 2021

A Note on the D-trigonometry and the Relevant D-Fourier Expansions

Paolo Emilio Ricci
In Press, Corrected Proof, Available Online: 18 December 2020

Allometric Laws in Modular Dynamics: The Bauplan of Ontogenesis

Peter L. Antonelli, Solange F. Rutz
Volume 1, Issue 1, 2020, Pages 41-43

View More Latest Articles